No Cover Image

Journal article 722 views

Universal bivariant algebraic K-theories

Grigory Garkusha Orcid Logo

Journal of Homotopy and Related Structures, Volume: 8, Issue: 1, Pages: 67 - 116

Swansea University Author: Grigory Garkusha Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Homotopy and Related Structures
ISSN: 2193-8407
Published: 2013
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13021
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 67
End Page: 116